Hokkaido Mathematical Journal

The symmetric \textquotedblleft doughnut \textquotedblright evolving by its mean curvature

Knut SMOCZYK

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 23, Number 3 (1994), 523-547.

Dates
First available in Project Euclid: 10 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1381413103

Digital Object Identifier
doi:10.14492/hokmj/1381413103

Mathematical Reviews number (MathSciNet)
MR1299641

Zentralblatt MATH identifier
0819.53030

Citation

SMOCZYK, Knut. The symmetric \textquotedblleft doughnut \textquotedblright evolving by its mean curvature. Hokkaido Math. J. 23 (1994), no. 3, 523--547. doi:10.14492/hokmj/1381413103. https://projecteuclid.org/euclid.hokmj/1381413103


Export citation